# SDR AALA201806119034

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 52,284 hours, 21,426 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. LEFT FORWARD EMERGENCY DOOR WINDOW SHADE DAMAGED. REMOVED AND REPLACED EMERGENCY LIGHT FORWARD EXIT DOOR WINDOW SHADE PER AMM 25-21-12. OPERATIONS CHECK OK.
